# SDR ASAA2018022323675

- Difficulty date: February 23, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 7,970 hours, 2,674 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AUTOLAND,  AIRCRAFT TOUCHED DOWN LEFT OF CENTERLINE APPROXIMATELY HALF WAY BETWEEN CENTERLINE AN RUNWAY EDGE HGS PERFORMANCE GOOD.  ACFT GROUNDED. NO HISTORY DFCS SHOWS NO FAULTS. DFCS BITE AND LAND VERIFY GOOD. IAW AMM 22-11-00 AND GRP 49.
